# SDR FDEA201410313441

- Difficulty date: October 31, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 47,575 hours, 29,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY BAY FRAME AT BS 231.25 STRINGER 30 HAS A GOUGE IN UPPER FLANGE OF FRAME.  REPAIRED IAW EA F-5310-T0312860 REV PS P1.
